“Thursday Night Football” premieres Sept. 11
Are you ready for some football? Hopefully so, because CBS has some coming your way.
CBS announced its fall premiere dates, starting with “NFL Thursday Night Football,” which will make its CBS premiere with its Sept. 11 kickoff.
The network is applying a multi-phase approach to the rollout of its new schedule, which will be introduced in waves. CBS's Thursday night entertainment lineup, including reliable hit “The Big Bang Theory” and “The McCarthys,” will begin Oct. 30 (“Big Bang” will premiere its eighth season Sept. 22), while the majority of its Sunday lineup, which pairs up new offering “Madam Secretary” with the veteran drama “The Good Wife,” will launch Sept. 21.
CBS Entertainment chairman Nina Tassler said that the staggered schedule rollout will allow allow the network to maximize promotional platforms and scheduling opportunities.
“The addition of ‘Thursday Night Football’ provides the flexibility to strategically roll out our fall season in multiple waves, maximizing promotional platforms and scheduling opportunities to give our new and returning series the best possible launch,” Tassler said.
Read the schedule below.
CBS's 2014 – 2015 Premiere Dates
Thursday, Sept. 11
7:30-8:25 PM/ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM/ET NFL THURSDAY NIGHT FOOTBALL (Pittsburgh @ Baltimore)
Sunday, Sept. 21
7:00-8:00 PM 60 MINUTES (47th Season Premiere)
8:00-9:00 PM MADAM SECRETARY (Series Debut)
9:00-10:00 PM THE GOOD WIFE (6th Season Premiere)
Monday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (8th Season Premiere)
8:30-9:00 PM THE BIG BANG THEORY (New Episode)
9:00-10:00 PM SCORPION (Series Debut)
10:00-11:00 PM UNDER THE DOME (Season Finale)
Tuesday, Sept. 23
8:00-9:00 PM NCIS (12th Season Premiere)
9:00-10:00 PM NCIS: NEW ORLEANS (Series Debut)
10:00-11:00 PM PERSON OF INTEREST (4th Season Premiere)
Wednesday, Sept. 24
8:00-9:00 PM SURVIVOR (29th Edition Premiere)
9:00-11:00 PM EXTANT (Two-Hour Season Finale)
Friday, Sept. 26
8:00-9:00 PM THE AMAZING RACE (25th Edition Premiere)
9:00-10:00 PM HAWAII FIVE-0 (5th Season Premiere)
10:00-11:00 PM BLUE BLOODS (5th Season Premiere)
Saturday, Sept. 27
10:00-11:00 PM 48 HOURS (27th Season Premiere)
Sunday, Sept. 28
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (15th Season Premiere)
Monday, Sept. 29
8:30-9:00 PM MOM (2nd Season Premiere)
10:00-11:00 PM NCIS: LOS ANGELES (6th Season Premiere)
Wednesday, Oct. 1
9:00-10:00 PM CRIMINAL MINDS (10th Season Premiere)
10:00-11:00 PM STALKER (Series Debut)
Monday, Oct. 27
8:00-8:30 PM 2 BROKE GIRLS (4th Season Premiere)
Thursday, Oct. 30
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period Premiere)
8:30-9:00 PM THE MILLERS (2nd Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (12th Season Premiere)
9:30-10:00 PM THE McCARTHYS (Series Debut)
10:00-11:00 PM ELEMENTARY (3rd Season Premiere)